# SDR AALA202410086076

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,593 hours, 39,180 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: PERFORM HFEC INSPECTION AT HANDLE SLIDING WINDOW CAPTAIN SIDE INCOCKPIT. PERFORMED HFEC INSPECTION AT HANDLE SLIDING WINDOW CAPTAIN SIDE IN COCKPITIAW CRACK INDICATION FOUND. REMOVED AND REPLACED HANDLE ON SLIDING WINDOW CAPTAIN SIDE IN COCKPIT.
